MultiDatabases

Tsukuba Journal of Mathematics

Vol.45, No.2(2021) 
 Author
Title
Page
Kenta Tsukuura
Prikry-type forcing and the set of possible conginalities
83
Yuichiro Sato
Totally umbilical submanifolds in pseudo-Riemannian space forms
97
Yuki Motegi
Strong minuscule elements in the finite Weyl groups
117
Masamichi Yoshida, Fumichika Takamizo
Finite β-expansion and odometers
135
Hisashi Kojima
A supplement to `On the Fourier coefficients of Hilbert modular forms of half-integral weight over arbitrary algebraic number fields, Tsukuba J. Math. 37(2013), 1-11'.
163
Yuji Kasahara and Shin'ichi Kotani
Diffusions with Bessel-Like Drifts II
171
  Yuji Akaike and Kazuo Tomoyasu   Perfectness of Higson type compactifications 189
Vol.45, No.1(2021) 
 Author
Title
Page
Robert Laterveer
Zero-Cycles on Garbagnati Surfaces
1
Ryusuke Sugawara
Universal central extensions of linear groups over rings of non-commutative Laurent polynomials, associated K1 groups and K2 groups
13
Yasunori Okada and Hideshi Yamane
Generalized spherical mean value operators on Euclidean space
37
Atsufumi Honda, Shyuichi Izumiya, Kentaro Saji and Keisuke Teramoto
Geometry of lightlike locus on mixed type surfaces in Lorentz-Minkowski 3-space from a contact viewpoint
51
Masayoshi NAGASE and Takumi SHIRAKAWA
A formula for the heat kernel coefficients of the Dirac Laplacians on spin manifolds
69